# SDR SWIA201540890

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 33,765 hours, 28,849 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURN SMELL INFLIGHT.  INSPECTED AND OPERATED BOTH PACKS USING APU AND ENGINE BLEED FOR SEVERAL MINUTES.  DID NOT NOTICE A BURN SMELL.  ALSO INSPECTED ALL CABIN LIGHTS FOR ANY SIGNS OF BURN MARKS OR FALSE CONTACT.  COULD NOT FIND ANY DISCREPANCY. R & R UNITS AT 10 A/B & 11 C/D FOR TEST.  OPS CHECK GOOD AT THIS TIME, PN: BR9500-5.
